# SDR SWAA2022020259170

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,059 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME EROSION BOOT DAMAGED AT THE 9 O'CLOCK POSITION; 3.5' FROM CENTER POINT OF THE RADOME. DAMAGE MEASURES .5' X .75' AND CONSISTS OF MISSING PAINT & BOOT COATING ONLY; NO DAMAGE TO UNDERLYING RADOME STRUCTURE. / FOUND FIBER DELAMINATION AROUND NOSE RADOME DAMAGE USING TAB TEST. REMOVED AND REPLACED NOSE RADOME IAW AMM 53-52-00 TAG NO: 328910 PN ON: 1001002-7B SN ON: C207665-12 PN OFF: SN OFF: C177249
